| Catalog Number |
IAP-0700 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The report states, "iabp had leak alarms and when tank was exchanged, tank emptied within minutes".As a result, the pump was switched out for another.There was no delay in therapy.No patient harm or injury.The patient status is reported as "fine".
Additional Manufacturer Narrative
(b)(4).N/a.Other remarks: n/a.Corrected data: n/a.
Event or Problem Description
Additional Manufacturer Narrative
Qn# (b)(4).The reported complaint of the helium tank emptied in minutes is not able to be confirmed.The product was not returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.